Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10200
Title: On the convergence of an inexact Newton-type method
Authors: Zhou, G
Qi, L 
Keywords: Error bound condition
Local convergence
Monotone equations
Newton-type method
Issue Date: 2006
Publisher: North-Holland
Source: Operations research letters, 2006, v. 34, no. 6, p. 647-652 How to cite?
Journal: Operations research letters 
Abstract: In this paper we give local convergence results of an inexact Newton-type method for monotone equations under a local error bound condition. This condition may hold even for problems with non-isolated solutions, and it therefore is weaker than the standard non-singularity condition.
URI: http://hdl.handle.net/10397/10200
ISSN: 0167-6377
EISSN: 1872-7468
DOI: 10.1016/j.orl.2005.11.001
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

48
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.